Transient random walks in random environment on a Galton-Watson tree

E.F. Aidékon

    Research output: Contribution to journalArticleAcademicpeer-review

    22 Citations (Scopus)
    3 Downloads (Pure)


    We consider a transient random walk (X n ) in random environment on a Galton–Watson tree. Under fairly general assumptions, we give a sharp and explicit criterion for the asymptotic speed to be positive. As a consequence, situations with zero speed are revealed to occur. In such cases, we prove that X n is of order of magnitude n ¿, with . We also show that the linearly edge reinforced random walk on a regular tree always has a positive asymptotic speed, which improves a recent result of Collevecchio (Probab Theory Related 136(1):81–101, 2006).
    Original languageEnglish
    Pages (from-to)525-559
    JournalProbability Theory and Related Fields
    Issue number3-4
    Publication statusPublished - 2008


    Dive into the research topics of 'Transient random walks in random environment on a Galton-Watson tree'. Together they form a unique fingerprint.

    Cite this